# SDR CALA0600278

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 55,982 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB AT L-1 DOOR CORRODED FROM STA 312-350, LBL 62.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 53-10-15 AND 51-10-15.
